MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8301, S ALEXIS WND PROT/RET 5/BX; GCJ

APPLIED MEDICAL RESOURCES C8301, S ALEXIS WND PROT/RET 5/BX; GCJ
Model Number C8301
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Medwatch form #0505160000-2018-8004 received via mail on (b)(6) 2018.Date of the event was (b)(6) 2018.F as specimen was being removed through device, the bag/device partially ripped.Patient status: unknown.Type of intervention: unknown.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant¿s experience could not be replicated or confirmed.In the absence of the event unit, it is difficult to determine the exact root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is to follow up medwatch report #0505160000-2018-8004.
 
Event or Problem Description
Medwatch form # (b)(4) received via mail on 30jul2018.Date of the event was (b)(6) 2018.F as specimen was being removed through device, the bag/device partially ripped.Additional info received on august 7, 2018: did a patient injury or illness occur associated with the complaint event? no.Patient status (what happened as a result of this event?): surgery completed and patient stable.Can you identify the location of the rip? did the sheath particulate? unsure.Was all material retrieved? yes.Was the device removed and replaced? yes.How was the case completed? device sent to manufacture.

Brand Name
C8301, S ALEXIS WND PROT/RET 5/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7825025
Report Number2027111-2018-00326
Device Sequence Number19216279
Product Code GCJ
UDI-Device Identifier00607915117207
UDI-Public(01)00607915117207(17)201018(30)01(10)1308542
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2020
Device Model NumberC8301
Device Catalogue Number101355701
Device Lot Number1308542
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1